Available from these sellers.




freeship sept

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

by Aleve
4.4 out of 5 stars 286 customer reviews

About the product
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.

Discover Related Products

Tylenol Rapid Release Gels, Fever Reducer and Pain Reliever, 500 mg, 100 ct.
$10.47
Added to Cart
Bayer Aspirin Regimen, Low Dose (81 mg), Enteric Coated, 300 Count
$12.38
Added to Cart
Added to your Cart

Have a question?

Find answers in product info, Q&As, reviews

Please make sure that you are posting in the form of a question.

Don't see what you're looking for?
There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

From the manufacturer

Aleve(R) Caplets Aleve(R) Soft Grip(R) Arthritis Cap Caplets Aleve(R) Liquid Gels Aleve(R) PM Easy Open Cap Caplets (Not child resistant)
Each pill has the strength to last 12 hours.
Aleve is the #1 orthopedic-surgeon-recommended over-the-counter brand for minor arthritis pain.†
Aleve can relieve minor back pain all day. Each pill has the strength to last 12 hours.
Features contoured bottle and a red cap covered with cushioned material for better control.
The only over-the-counter PM product with a sleep aid plus 12-hour strength of Aleve
†Source: AlphalmpactRx ProVoice Survey July 1, 2016 to June 30, 2017 Use as directed.

Product description

Size:80 Count

Getting pain relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.


Product details

Size: 80 Count
  • Product Dimensions: 4.9 x 2.6 x 2.6 inches
  • Shipping Weight: 5.6 ounces
  • Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
  • International Shipping: This item is not eligible for international shipping. Learn More
  • ASIN: B003YOYIAW
  • UPC: 325866535900 885721251869 885375808167 885695610853 885376714399
  • Item model number: four21-five02-jooi2682
  • Average Customer Review: 4.4 out of 5 stars 286 customer reviews
  • Amazon Best Sellers Rank: #77,015 in Health & Household (See Top 100 in Health & Household)
  • Would you like to tell us about a lower price?


Important information

Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Compare with similar items


Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count
Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 120 Count
Aleve Arthritis Caplets, 270 Count
Basic Care Naproxen Sodium Tablets, 300 Count
Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 100 Count
Basic Care Naproxen Sodium Tablets, 200 Count
Add to Cart Add to Cart Add to Cart See Details Add to Cart
Customer Rating 4 out of 5 stars (286) 4 out of 5 stars (168) 4 out of 5 stars (86) 4 out of 5 stars (314) 4 out of 5 stars (39) 5 out of 5 stars (43)
Price From $15.72 $14.61 $16.14 $9.24 $9.39 $7.54
Shipping FREE Shipping FREE Shipping FREE Shipping FREE Shipping FREE Shipping
Sold By Available from these sellers Amazon.com Amazon.com Amazon.com Amazon.com Amazon.com
Item Dimensions 4.88 x 2.63 x 2.63 in 2.63 x 2.63 x 4.88 in 2.63 x 3 x 4.88 in 2.23 x 2.23 x 4.25 in 4 x 2 x 2 in 2 x 4.25 x 2.03 in
Size 80 Count 120 Count 270 Count 300 Count 100 Count 200 Count

Customer Questions & Answers

286 customer reviews

4.4 out of 5 stars

Review this product

Share your thoughts with other customers

Read reviews that mention

Showing 1-8 of 286 reviews

November 5, 2016
Size: 80 CountVerified Purchase
5 people found this helpful
Comment Report abuse
March 19, 2013
Size: 40 CountVerified Purchase
3 people found this helpful
Comment Report abuse
December 30, 2014
Size: 200 Count (Pack of 2)Verified Purchase
One person found this helpful
Comment Report abuse
July 15, 2017
Size: 80 CountVerified Purchase
One person found this helpful
Comment Report abuse
September 14, 2014
Size: 80 CountVerified Purchase
8 people found this helpful
Comment Report abuse
July 17, 2014
Size: 80 Count (Pack of 2)Verified Purchase
2 people found this helpful
Comment Report abuse
April 16, 2018
Size: 80 CountVerified Purchase
May 25, 2012
Size: 200 Count (Pack of 2)Verified Purchase
One person found this helpful
Comment Report abuse

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.